SciELO - Scientific Electronic Library Online

 
vol.29 número3GENERALIZED ULAM-HYERS STABILITIES OF QUARTIC DERIVATIONS ON BANACH ALGEBRASBIFURCATION OF THE ESSENTIAL DYNAMICS OF LORENZ MAPS ON THE REAL LINE AND THE BIFURCATION SCENARIO FOR LORENZ LIKE FLOWS: THE CONTRACTING CASE índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ELAL-OLIVERO, David. ALPHA-SKEW-NORMAL DISTRIBUTION . Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.224-240. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000300006.

The main object of this paper is to introduce an alternative form of generate asymmetry in the normal distribution that allows to fit unimodal and bimodal data sets. Basic properties of this new distribution, such as stochastic representation, moments, maximum likelihood and the singularity of the Fisher information matrix are studied. The methodology developed is illustrated with a real application.

Palabras clave : Asymmetry; Bimodality; Skew-normal distribution; Stochastic representation; Maximum likelihood estimation; Singular information matrix.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons